# SDR 96ZZZX2916

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N295FA
- Make and model: Beech 400BEECH
- Aircraft serial: RK68
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Part number: 21034012
- Condition: Faulty
- Location: Cabin Altitude
- Part time: 1,013 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE WOULD NOT DESCEND WITH AIRCRAFT.  MAINTENANCE FOUND NO VACUUM ON TEST PORT NR 3.  FURTHER TROUBLESHOOTING ISOLATED FAULTY VACUUM REGULATOR.  SUSPECT CAUSE:  STICKY BELLOWS INSIDE REGULATOR.  'COLD-SOAKING' CAN BE RULED OUT.
